The doctor is giving me an injection of toradol and 800 mg of ibuprofen, I have read these shouldnt be taken together should i be concerned or trust the doctor?
30 Sep 2010
You should be concerned since their use together is contraindicated.
"The use of ketorolac in combination with other nonsteroidal anti-inflammatory drugs (NSAIDs) may increase the risk of serious NSAID adverse effects including renal failure and gastrointestinal inflammation, hemorrhage, ulceration, and perforation. "
You could show this link to your doctor and ask for his/her opinion.
Read more: http://www.drugs.com/interactions-check.php?drug_list=1310-0,1415-3502#ixzz113ccUtYC
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My toradol shots are 60mg, I take insulin once a day, these shots help a lot as I have a bad back and hips.
is this liguid useable if swallowed instead of injection
I have suffered many years with chronic low back pain stemming from the L4-5 level. Here's the problem/question: When the pain is unbearable I ...
Tooth out and taking Toradol- what with Suboxone?I had my tooth pulled today. It was one that had a part of it left from a crown/cap I lost a couple ...
I went to the er October 28, 2012 for migraines and was given a shot in my upper right arm of toradol and it's still sore at the injection site. ...